# SDR QXEA200602961

- Difficulty date: November 12, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 11,442 hours, 8,159 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Switch
- Part number: 9669963
- Part serial: D022420
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 2,874 hours, 3,203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2303: AFTER START, NR 3 HYD PUMP CAUTION LIGHT REMAINED ILLUMINATED.  WHEN NR 3 ISO VALVE SWITCH 'OPEN' HYD NR 3 PRESS REMAINED 0.  SWITCH LIGHT INDICATES OPEN.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED NR 3 HYD ACCUM ISO VALVE IAW AMM TASK 29-12-21-000-801 AND 29-12-21-400-801.  OPS CHECK AND LEAK CHECK NORMAL.  ALSO, REPLACED NR 3 HYD PRESS SWITCH AND RL4 RELAY (PN M6106/19-022).  AIRCRAFT RETURNED TO SERVICE.
